# SDR FDEA201009023251

- Difficulty date: September 2, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 62,964 hours, 10,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN XORS 683.4 AND XORS 713.6,  24 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION.   CARRIED OUT REPAIR AS PER E.A. 1-5710-143728. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 111.
